# SDR SWAA2019120239292

- Difficulty date: November 15, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,495 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PASSENGER CABIN OVERHEAD EMERGENCY EXIT LIGHT ATTACH BASE CRACKED IN SEVERAL PLACES.         / R&R LIGHT IAW AMM.
